# SDR QXE2024F00001

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 13,945 hours, 9,231 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AFT OVEN FOOD IN OVEN SMOKES WHEN USED. REMOVED FROM SERVICE. PLACED ON NEF. RETURNED TO SERVICE.
